# SDR HALA2018122000667

- Difficulty date: December 19, 2018
- Submitted: December 20, 2018
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 15,458 hours, 2,553 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - AMBER XX ON ENGINE #1 PACK DISCHARGE TEMP// RESET PACK CONT 1. ALL INDICATIONS RETURNED TO NORMAL. NO 30 DAY
HISTORY. OK FOR SERVICE.
